# SDR IPXA2017060317844

- Difficulty date: May 17, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 27,468 hours, 15,615 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12, LEFT WING OUTBOARD FLAP, LOWER SURFACE, APPROX WS 625 HAS EVIDENCE OF CORROSION.  REPAIRED IAW EO B757-5750-6444-A
